# SDR CWQR20120627042

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 2,955 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 66910392
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND WEB ASSY CRACKED WHERE THE CABIN DOOR HANDLE ASSY ATTACHES TO IT WITH NUT PLATES.  AFTER REVIEW OF IPC, DISCOVERED STIFFENER SHOULD HAVE BEEN INSTALLED ON THIS ACFT DURING PRODUCTION.  INSTALLATION OF STIFFENER AND OTHER MODIFICATIONS ARE PART OF SB560XL-52-14 FOR EARLIER SN ACFT.
